# SDR CALA2009080300410

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 46,149 hours, 10,713 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Part time: 46,126 hours, 10,709 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE NOTICED AN ELECTRICAL ODOR / SMOKE COMING FROM THE R1 WINDOW ELECTRICAL CONNECTION LOCATED NEAR THE CENTER POST, TURNED OFF R1 WINDOW HEAT AND ODOR / SMOKE DISSIPATED.  TROUBLESHOT TO J1 WINDOW HEAT POWER LUG ON R1 WINDOW, COMPLIED WITH AMM 05-51-58.  REPLACED WIRE AND TERMINALS W2314-A-AA AND A-AB PER WDM 30-41-12 AND SWP 20-30-12.  ALSO REPLACED CONTROLLER PRECAUTIONARY.  WINDOW HEAT OPS CHECKS GOOD PER AMM 30-41-0.
